MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL RT SZ 7 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL RT SZ 7 CEM; KNEE FEMORAL
Model Number 1504-40-207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study: dsj-2016-02 new clinical adverse event received for right knee limited range of motion.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2021.Date of event: unk may 2021.Affected area: (right knee).Treatment: awaiting manipulation under anesthesia.

Brand Name
ATTUNE CRS FEMORAL RT SZ 7 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14655649
Report Number1818910-2022-10649
Device Sequence Number4919420
Product Code JWH
UDI-Device Identifier10603295042303
UDI-Public10603295042303
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-207
Device Catalogue Number150440207
Device Lot NumberJ9412D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 7 16MM; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE POS FEM AUG SZ 7 8MM; ATTUNE POS FEM AUG SZ 7 8MM; ATUN PRESSFIT STR STEM24X110MM; ATUNE CRS FB TIB BASE SZ 6 CEM; ATUNE PRESSFIT STR STEM22X60MM; COMPETITOR CEMENT MANUFACTURER (STRYKER); COMPETITOR CEMENT MANUFACTURER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight89 KG
Patient EthnicityNon Hispanic